# SDR CALA2018100102010

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 63,799 hours, 26,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FRAME 16 STOP FITTING NR 1 LOWER INBOARD HOLE IS CRACKED IN WEB & INTERCOSTAL FITTING AT 6 O’CLOCK AD 2017-22-0 3 ON LCQ REF 9290063 SPEC A3NB-53-4-6304 GENERATED BY V061 633 ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS PER PART 2 ECRA 5 311-02018 ON OR BEFORE THE AIRCRAFT REACHES 37,976 TOTAL AIRCRAFT T CYCLES. ACCOMPLISH REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 11,200 AIRCRAFT FLIGHT CYCLES, THEREAFTER. APPROVED TO CARRY PER ECRA 5311-02018. ACCOMPLISH INITIAL INSPECTION PER PART 2 OF ECRA 5311-02018 ON OR BEFORE A/C REACHES 37976 TOTAL F/C'S.  ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11200 F/C'S THERE AFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED RECORDS UPDATE INIT: WITHIN 37,976 TAFC RIR: EVERY 11,200 FC THEREAFTER...SN/V750322
